# SDR ASAA2021111336585

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,744 hours, 6,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT LIGHT SIGN FELL OFF THE CEILING AND WAS HANGING FROM WIRES. GROUNDED - YES. SECURED MID CABIN OVERHEAD EMERGENCY EXIT LIGHT TO OVERHEAD, OPS CHECK GOOD OK FOR SERVICE.
